I have UTI and the doctor prescribed amikocin intramascular injections. I took the first injection two days ago but wen i woke up the next day i felt my throat sore and i wasn't feeling well, so, i read about amikacin and when i read about the deafness it causes i got freaked out and i feel like it might make me go deaf. I only took one injection of it then i asked my doctor to change it because i wasn't comfortable taking it. Now, im worried and sometimes i feel my ears ringing and other times i just feel like im imagining it. Could i go deaf soon because of that single injection of amikocin?
13 Oct 2010
I kinda doubt that the one shot is going to make you go deaf. Why didn't they give you cipro or macrodantin pill for the UTI, did you have a major infection? The ringing in your ears can be from all kinds of things, it is called tinnuitis. Medication, allergies, ear or sinus infections can cause it. Some people just have it permanently, I always have had it. If you see an ear nose and throat doctor, they may be able to make you more comfortable about the shot you were given.
- Amikacin Information for Consumers
- Amikacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amikacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary ...
7 answers • 8 Sep 2011
... tract infections. She was diagnosed with stage 3 vesicoureteral reflux and is having surgery next month using the Deflux injection method to ...
1 answer • 16 May 2012
dear sir/madam: as i said before my 4 years old daughter had urinary infection Within a month from 6 months later.but a month ago an Urinary tract ...
2 answers • 17 Feb 2013
... else had this experience? I have been suffering with recurrent UTIs since last September. For two months I have been off antibiotics and thought ...
1 answer • 13 Jul 2013
My health teacher asked us this question today and asked the girls to come up with 4 possible answers. I thought a urinary tract infection (UTI) or ...
4 answers • 6 Jan 2014